Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Reddish skin rash on the leg spreading. What is it? Taking Plavix and Lipitor

I have a rash that is not raised on the leg just above the ankle. It showed up 3 weeks ago and was very small area and light in color. Yesterday, it turned dark red and has spread. I noticed yesterday it is on my right ankle now? What could this be? I take plavix and lipitor and started these medications in May of this year.
Asked On : Fri, 6 Jul 2012
Answers:  1 Views:  155
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query.

You might have developed erysipella.

These are deep bacterial infections.

It spreads under the skin as redness and warmth.

Treatment is with oral antibiotics.

Another possibility is drug rash.

A photograph would have helped me in differentiating the two.

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you

Answered: Sun, 20 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor